# SDR SWAA2021050532695

- Difficulty date: November 26, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 60,122 hours, 35,286 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL UPPER FORWARD SLIDING SEAL IS CRACKED / REPLACED RIGHT HORIZONTAL UPPER FORWARD SLIDING SEAL PER AMM 53-31-31.
